# SDR R61A202002190202

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - RH SHEAR PANEL CORRODED AS MARKED FR 87-88 REMOVED CORROSION ALONG THE FWD EDGE OF PANEL REF SRM 51-12-01. AREA OF REMOVAL IS 16" X 1" WITH  0.026" MAX. MATERIAL REMOVED.   REMOVED AND REPLACED THE RH SHEAR PANEL REF SRM 51-40-08. TOP COATED ALL FASTENERS REF SRM 51-23-06.
